Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 735063, 18 pages
http://dx.doi.org/10.1155/2013/735063
Research Article

Topology Optimization Using Parabolic Aggregation Function with Independent-Continuous-Mapping Method

1Gengdan Institute of Beijing University of Technology, Beijing 101301, China
2College of Mechanical Engineering and Applied Electronics Technology, Beijing University of Technology, Beijing 100124, China

Received 8 July 2013; Accepted 29 August 2013

Academic Editor: Song Cen

Copyright © 2013 Tie Jun and Sui Yun-kang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tie Jun and Sui Yun-kang, “Topology Optimization Using Parabolic Aggregation Function with Independent-Continuous-Mapping Method,” Mathematical Problems in Engineering, vol. 2013, Article ID 735063, 18 pages, 2013. https://doi.org/10.1155/2013/735063.